# SDR CA080304009

- Difficulty date: March 3, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,160 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Condition: Failed
- Location: Engine
- Part time: 3,518 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD BEEN REMOVED IN RUNNING CONDITION FOR SCHEDULED HOT SECTION/GEARBOX INSP. ENG SENT TO ENGINE SHOP. UPON INITIAL START UP FOR THE TEST CELL RUN, THE ENGINE WOULD NOT START. FUEL CAME OUT THE DRAINS AND THE BACK OF THE ENGINE. THE FUEL PUMP PRESSURE WAS TESTED AND WITHIN LIMITS. THE FUEL CONTROL WAS REMOVED AND THE DRIVE SHAFT TURNED WITH NO RESISTANCE, LIKE SOMETHING HAD FAILED INSIDE. THIS FUEL CONTROL IS POST AD 2006-15-08 COMPLIANT AND THE FIRST FAILURE OF THIS TYPE SEEN BY THE OPERATOR OR THE ENGINE SHOP ON ONE OF THESE PN.  UNIT TBO IS 7000 HOURS NORMALLY. UNIT HAS BEEN SENT FOR REPAIR AND A TEARDOWN REPORT REQUESTED. (TC NR 20080304009)
